# SDR HALA0700224

- Difficulty date: May 17, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-300
- Aircraft serial: 33468
- Aircraft time: 15,990 hours, 3,112 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Punctured
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON THE INNER SURFACE OF THE MLG DOOR, 52"FROM THE AFT EDGE AND 11" FROM THE LWR EDGE.  REPAIRED RT MLG DOOR INNER SURFACE IAW SRM 52.80.02 AND SRM 51-70.03.0G-0.
